# SDR QXEA2013100901422

- Difficulty date: September 24, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,044 hours, 17,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 CORRODED, FOUND TO BE OUT OF LIMITS. REMOVED SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.  INSTALLED SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.
